# SDR DALA2024052705535

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 540 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3843, PASSENGER COMP. FLOOR SUPPORT DAMAGE STA 540 LBL 2 WL 208. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW FLOOR SUPPORT (PANEL BREAK ASSY) PN: 143A5240-63 LOT# 5156183-5. @ BS 540 BL 0 TO LBL 42.5 WL 208 IAW B737-900 SRM 51-40-02-0G. (LP 0361575)
